# SDR MALA050819

- Difficulty date: November 6, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 34,805 hours, 29,808 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT INTAKE LIGHT ILLUMINATED IN FLIGHT.  RECYCLED SWITCH PWE QRH.  LIGHT WENT OUT AND REILLUMINATED AFTER APPROX 2 MINS.  TROUBLESHOOTING FOUND ANTI-ICE CONTROL UNIT.  REMOVED AND REPLACED ANTI-ICE CONTROL UNIT, SN ON 361, SN OFF 113.  GROUND RAN A/C.  ALL CHECKS GOOD.  MX CONTROL NOTIFIED.
